MathSciNet Relay Station
MathSciNet bibliographic data
MR39993 (12,627f) 56.0X
Hamilton, O. H. A fixed point theorem for pseudo-arcs and certain other metric continua. Proc. Amer. Math. Soc. 2, (1951). 173–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement